Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2023, Vol. 4, Issue 1, Part B


Dynamic behaviour for a class of FitzHugh-Nagumo network model


Author(s): Chunhua Feng

Abstract: The present paper studies the dynamic behaviour for a class of coupled FHN network models with discrete delays. Two criteria are provided to reveal the existence of periodic oscillations for this model, which is simpler than the bifurcation method. Numerical simulation is presented to demonstrate the effectiveness of this method.

Pages: 113-120 | Views: 338 | Downloads: 139

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Chunhua Feng. Dynamic behaviour for a class of FitzHugh-Nagumo network model. Journal of Mathematical Problems, Equations and Statistics. 2023; 4(1): 113-120.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter